Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 2


Applications of First Integral Method to Some Complex Nonlinear Evolution Systems

PP: 825-831
Marwan Alquran, Qutaibeh Katatbeh, Banan Al-Shrida,
The aim of the present paper is to study nonlinear system of partial differential equations (PDEs) involving both complexand real-valued unknown functions. We shall extend the use of the first integral method ”based on the theory of commutative algebra” to construct new solutions to the coupled Higgs field equations, the Davey-Sterwatson (DS) equations and the coupled Klein-Gordon- Zakharov equations. All the algebraic computations in this work are performed using Mathematica software.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved